# SDR DALA14025410958

- Difficulty date: April 2, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUEL TANK ACCESS PANEL 1357C.  CORROSION REMOVED AND  FOUND ONE COUNTERSINK OUT LIMITS.   ACCESS PANEL WAS REPAIRED IAW SRM 51-22-2A, CONDITION II.   BUSHING FABRICATED AND COUNTERSUNK IAW SRM 51-22-2A, PAR 6.  NEW BUSHING AND AREA WERE TREATED IAW SRM 51-10-3, PAR 21 AND NEW BUSHING WAS INSTALLED IAW SRM 51-22-2A, PAR NR 6.
